# SDR A6WA201040114

- Difficulty date: January 12, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP AFT ATTACH ANGLE APPEARS TO BE CRACKED.  REMOVED CRACKED ATTACH ANGLE AND DUPLICATED IAW SRM 51-24-24.
